# SDR IPXA2025071168744

- Difficulty date: June 23, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,761 hours, 4,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771248
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACKED, FWD AND AFT SIDE OF BS 1960, S11R.   ACCOMPLISHED REPAIR IAW EO-94311-REQ 1, REV 1, EGAT WORK SHEET 50461, AND SRM 53-60-03-2R-4 REV 46.
